Anadin Paracetamol 500mg - 12 Tablets

Regular price
£1.44
Regular price
£1.73
Sale price
£1.44
Description

Anadin Paracetamol 500mg 12Tablets

Anadin Paracetamol is effective in lowering fever while easing the aches and pains associated with your cold and flu symptoms.

Anadin Paracetamol provides powerful pain relief to everyone in the family over the age of 6 years old.

Gentle on your stomach and shaped for easy swallowing.

For relief from:
Fever, Aches & pains, Cold & flu symptoms, Sore throat, Headache, Migraine
Also provides relief from: Period pain, toothache, neuralgia, rheumatic pain.

Category: Analgesics

Manufacturer: PFIZER CONSUMER HEALTHCARE

USES:
For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains. Symptomatic relief of rheumatic aches and pains and of influenza, feverishness and feverish colds.

INGREDIENTS:
Each Tablet contains: Paracetamol 500mg

DOSAGE
Adults, the elderly and young persons over 16 years: 2 tablets every 4 hours. Adolescents 12-15 years: one to one and a half tablets every fours hours. Children 10-11 years: 1 tablet every 4 hours. Children 6-9 years: half a tablet every 4 hours. For all age groups the maximum is 4 doses in 24 hours. Under 6 years: not to be given.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS